Vol. 12, No. 6, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 12
Issue 8, 1261–1439
Issue 7, 1081–1260
Issue 6, 901–1080
Issue 5, 721–899
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 12, No. 6, 2019

Occurrence graphs of patterns in permutations

Bjarni Jens Kristinsson and Henning Ulfarsson

Truncated path algebras and Betti numbers of polynomial growth

Ryan Coopergard and Marju Purin

Orbit spaces of linear circle actions

Suzanne Craig, Naiche Downey, Lucas Goad, Michael J. Mahoney and Jordan Watts

On a theorem of Besicovitch and a problem in ergodic theory

Ethan Gwaltney, Paul Hagelstein, Daniel Herden and Brian King

Algorithms for classifying points in a 2-adic Mandelbrot set

Brandon Bate, Kyle Craft and Jonathon Yuly

Sidon sets and 2-caps in $\mathbb{F}_3^n$

Yixuan Huang, Michael Tait and Robert Won

Covering numbers of upper triangular matrix rings over finite fields

Merrick Cai and Nicholas J. Werner

Nonstandard existence proofs for reaction diffusion equations

Connor Olson, Marshall Mueller and Sigurd B. Angenent

Improving multilabel classification via heterogeneous ensemble methods

Yujue Wu and Qing Wang

The number of fixed points of AND-OR networks with chain topology

Alan Veliz-Cuba and Lauren Geiser

Positive solutions to singular second-order boundary value problems for dynamic equations

Curtis Kunkel and Alex Lancaster